# SDR CA981207004

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Part number: 110631
- Condition: Broken
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, CREW NOTICED THE RIGHT RUDDER PEDAL WAS VERY SENSITIVE AND THE RUDDER TRIM HAD NO EFFECT ON TRIMMING THE AIRCRAFT.  RIGHT RUDDER TRIM BUNGEE CABLE BROKEN.  REPLACED.
